MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number BSPFF
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the pump was alarming and there were a lot of fine bubbles in the tubing between the feed spike and the pump.The pump alarmed immediately after being connected, saying there was a problem between the bag and the pump.They removed the set and got another set.
 
Additional Manufacturer Narrative
The device history record (dhr) review showed that manufacturing and inspection of the product was performed as per applicable procedures and validated processes.One sample was received for evaluation.A visual inspection was carried out confirming that the sample received is within the allowed range, based on the quality requirements.Functional tests were carried out and no anomaly was detected that is outside the quality standards.The reported condition is not confirmed.A possible root cause cannot be determined.No additional actions were required at this time.This complaint will be used for tracking and trending purposes.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20406614
Report Number1423537-2024-00206
Device Sequence Number12327711
Product Code LZH
UDI-Device Identifier10885380177156
UDI-Public(01)10885380177156(17)260228(10)2308019164
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/28/2026
Device Model NumberBSPFF
Device Catalogue NumberBSPFF
Device Lot Number2308019164
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown